# SDR UPS99829117

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 975600266
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM SUPPORT AT FS 1220 IS CORRODED OUT OF LIMITS.  REMOVED, FABRICATED, AND REPLACED SUPPORT IAW DWG 9754002 AND SRM 51-1-20D.
